Found 123 results
Author Title Type [ Year(Desc)]
2018
De Lellis C., Inauen D., L. Székelyhidi Jr..  2018.  A Nash-Kuiper theorem for $C^{1,\frac15-\delta}$ immersions of surfaces in $3$ dimensions. Revista matemática iberoamericana. 34:1119–1152.PDF icon Nash_1.2_21.pdf (426.05 KB)
De Lellis C..  2018.  The Onsager theorem. Celebrating the 50th Anniversary of the Journal of Differential Geometry - Lectures given at the Geometry and Topology Conference at Harvard University in 2017. :71–102.PDF icon JDG_11.pdf (403.91 KB)
Ambrosio L., De Lellis C., Schmidt T..  2018.  Partial regularity for mass-minimizing currents in Hilbert spaces.. Journal für die Reine und Angewandte Mathematik. 2018:99–144.PDF icon Hilbert_regularity.pdf (578.92 KB)
De Lellis C., Marchese A., Spadaro E., Valtorta D..  2018.  Rectifiability and upper Minkowski bounds for singularities of harmonic Q-valued maps. Commentarii Mathematici Helvetici (CMH). 93:737–779.PDF icon Q_rect_42.pdf (417.24 KB)
De Lellis C., Spadaro E., Spolaor L..  2018.  Regularity theory for 2-dimensional almost minimal currents I: Lipschitz approximation. Transactions of the American Mathematical Society. 370:1783–1801.PDF icon tran-journal-version.pdf (313.58 KB)
2019
De Lellis C., De Rosa A., Ghiraldin F..  2019.  A direct approach to the anisotropic Plateau problem. Adv. Calc. Var.. 12(2):211-223.PDF icon DeLDeRGhi_15apr17.pdf (316.98 KB)
Alberti G, Bolcskey H, De Lellis C, Kolliander G, Riegler E.  2019.  Lossless analog compression. IEEE Trans. Inform. Theory. 65(11):7480-7513.PDF icon Lossless_compression_2.pdf (1.04 MB)
De Lellis C..  2019.  The masterpieces of John Forbes Nash Jr.. The Abel Prize 2013-2017. PDF icon Nash_Abel_75.pdf (665.75 KB)
Carlotto A., De Lellis C..  2019.  Min-max embedded geodesic lines on asymptotically conical surfaces. J. Differential Geom.. 112(3):411-445.PDF icon Geodesic_lines.pdf (600.18 KB)
Buckmaster T., De Lellis C., L. Székelyhidi Jr., Vicol V..  2019.  Onsager's conjecture for admissible weak solutions. Communications on Pure and Applied Mathematics. 72:229–274.PDF icon Onsager101.pdf (528.14 KB)PDF icon Errata-Onsager.pdf (90.35 KB)
De Lellis C., L. Székelyhidi Jr..  2019.  On turbulence and geometry: from Nash to Onsager. Notices Amer. Math. Soc.. 66(5)PDF icon notices_12.pdf (290.01 KB)